# SDR HALA2018040400105

- Difficulty date: March 29, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N386HA
- Make and model: Airbus A330-243
- Aircraft serial: 1302
- Aircraft time: 27,465 hours, 4,170 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 53.2-54.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H CHECK, SEAT TRACK BETWEEN FRAMES 53.2 - 54.5, +Y1959 WAS FOUND CORRODED.  THE SEAT TRACK WAS REPLACED IAW SRM 51-72-11 AND DRAWING F3326941.
